Home » Frequently asked Questions on Health » Did my wife have a miscarriage due to the drugs I took?

Did my wife have a miscarriage due to the drugs I took?

Q: I am 35 years old and have been married for the last 6 years. I have 2 children aged 5 & 2 years. After that my wife suffered 2 miscarriages. During the first miscarriage my wife had an infection in the vagina and I had it on my penis. But after the treatment, it was cured & we both were all right. At the time of first miscarriage I was taking Viagra as I do not get good erection & am unable to penetrate into her vagina. During the second miscarriage I was taking Revital, which is a multivitamin. It used to give me good erection and I used to feel healthy. I also had leg pain & felt lazy for which Revital boosted my energy. The miscarriages occurred after one or two months of conceiving. Did miscarriage take place because of the intake of Viagra or Revital? It started with bleeding & the doctor recommended DNC.

A:I am afraid you are consuming medicines without any reason. Unless there is proven, documented deficiency of male hormone testosterone, no medication is necessary. Sildenafil (Viagra) is to be used only in erectile dysfunction due to diabetes or spinal cord injury or any other organic cause; otherwise it has only a placebo (sugar pill) effect in young males. Revital is advertised in the lay media (TV, newspapers) to create the impression that it boosts sexual performance. This is not the case. In both cases only drug companies are making money due to ignorance of the people. In order to give peace of mind to yourself, you can get your blood examined for testosterone. The side effects of sildenafil (Viagra) are: Haematoma (collection of blood in the penis), bleeding, fibrosis of penis, nasal congestion, eye sight disturbances, other ocular effects such as blood shot eyes, eye pain, loss of sight, ischaemic optic neuropathy (serious), Urinary Tract Infection, rash, increased light sensitivity, rarely priapism (painful, persistent erection needing intervention), serious cardio-vascular events including heart attacks, angina, sudden cardiac death, heart movement abnormalities, transient ischaemic attack (TIA), bleeding in the brain, syncope, rapid pulse, etc. Revital contains small amounts of vitamins and minerals (not required by healthy, normal persons since more than adequate amounts are available in the diet) and ginseng. Ginseng has a high incidence of side effects including skin eruptions, euphoria, high blood pressure, fluid retention in the body, etc. Prolonged use can lead to Ginseng Abuse Syndrome. Abrupt withdrawal can lead to low BP, weakness and tremor. It has also oestrogenic effects (like female sex hormone). The effects of these drugs on pregnancy have not been determined.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------